# SDR QXEA200801827

- Difficulty date: November 25, 2007
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - NOSE COMPARTMENT UNDER FLOOR FRONT PRESSURE BULKHEAD HAS CHAFE DAMAGE ON LEFT SIDE.  BLENDED CHAFED AREA RD 84-53-1224, INSPECTED, REMAINED WITHIN LIMITS, NO CRACKS NOTED.
